# SDR ASAA0874041

- Difficulty date: December 10, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75023
- Condition: Corroded
- Location: Bs 779-849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AROUND NUTPLATE HOLES STA 779 849 LBL 20.  R&R NEW FLOOR TO SIDEWALL SUPPORT BS 757 BS 849 LBL 20 WL 160 IAW SRM 51 40 02.
